Snapshot location by error equilibration in proper orthogonal decomposition for linear and semilinear parabolic partial differential equations

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Ronald H. W. HoppeGND, Z. Liu
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/57993
ISSN:1569-3953OPAC
ISSN:1570-2820OPAC
Parent Title (English):Journal of Numerical Mathematics
Publisher:de Gruyter
Place of publication:Berlin
Type:Article
Language:English
Year of first Publication:2014
Release Date:2019/08/01
Volume:22
Issue:1
First Page:1
Last Page:32
DOI:https://doi.org/10.1515/jnum-2014-0001
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Numerische Mathematik